# SDR FDEA201407221920

- Difficulty date: July 22, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: AYB70002
- Condition: Cracked
- Location: Bs 1156
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND PROPAGATED APPROXIMATELY .125 INCH IN LENGTH FROM THE STOP DRILL HOLE OF TEE FITTING.  FOUND DURING HIGH FREQUENCY EDDY CURRENT INSPECTION INSIDE CTR ACCESSORY BAY AT BS 1156 BETWEEN LONGERONS 38 - 39R.  TEE FITTING REPAIRED IAW EA 8-5310-T0309914 REVISION B PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
